# SDR I5EA2013101800001

- Difficulty date: May 5, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 46,152 hours, 30,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 36154
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17A INOPERATIVE.  TERMINATED GROUND WIRE SWPM 20-30-11, OPS CHECKED GOOD.
